# SDR HEEA0010503

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5029H
- Make and model: Bolkms BO105S
- Aircraft serial: S670
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmitter
- Part number: DK040
- Condition: Erratic
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE TRANSMITTER OUTPUT IS ERRATIC AND OUT OF TOLERANCE.
